Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
terrorize

Nose blackhead strikes again?

Recommended Posts

Hi there!

My acne consisted, initially, of some zits, LOTS of blackheads and oily face.

I started, as of January 7th, a daily treatment consisting in a capsule of 100mg Minocycline, and Differin(adapalene gel).

This first treatment lasted for 2 months and cleared my face of zits(I have one every once in a while) and reduced my face of some(few) blackheads.

I had many in my nose, and they dissapeared almost completely!

Than I started the second treatment, taking 20mg of Roaccutane(european accutane) daily, and Differin every 2 days(1 day of interval).

My zits are gone, the oil in my face is gone, I still have some blackheads, and what concerns me is that my nose blackheads are striking again massively!! I got so dissapointed, because I though I already had passed this mad.gif

I'm on day 20 of a total of 50 days of treatment. Could this be another passing phase? I'm really scared i'm gonna have these blackheads on my nose forever. Please help! Thanks

Share this post


Link to post
Share on other sites

howcome you started roaccutane? did ther dermatologist prescribe it for you?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×